Alert archive / Wyoming / High Wind Warnings in 2015

High Wind Warning 4, NWS Riverton, WY

February 2, 2015Park County, Wyoming

NWS Riverton, WY issued this high wind warning at Feb 2, 2015, 12:13 PM MST for Park County, Wyoming. It took effect at Feb 2, 2015, 8:00 PM MST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 2, 2015, 12:13 PM MST (19:13 UTC)
In effect from
Feb 2, 2015, 8:00 PM MST
Expired
Feb 3, 2015, 11:00 AM MST
In force
15 hr
Issued by
NWS Riverton, WY

County Park County, WY

The radar

The Billings radar (KBLX), 167 km from the middle of the area, began a volume at 19:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 7.2 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2015-02-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2015-02-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1639 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
178 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

781 
WWUS75 KRIW 021913
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
1213 PM MST MON FEB 2 2015

...HIGH WIND WARNING CODY FOOTHILLS...

.INCREASING UPPER LEVEL WINDS ALONG WITH AN INCREASING SURFACE
PRESSURE GRADIENT AND MOUNTAIN WAVE PRODUCTION WILL BRING HIGH
WINDS TO PORTIONS OF THE CODY FOOTHILLS THROUGH TUESDAY MORNING.

WYZ003-031100-
/O.NEW.KRIW.HW.W.0004.150203T0400Z-150203T1800Z/
CODY FOOTHILLS-
INCLUDING THE CITIES OF...CODY...MEETEETSE
1213 PM MST MON FEB 2 2015

...HIGH WIND WARNING IN EFFECT FROM 9 PM THIS EVENING TO 11 AM
MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 11 AM MST
TUESDAY. 

* SUMMARY AND TIMING...STRONG WINDS WILL INCREASE OUT OF THE WEST
  TO SOUTHWEST THIS EVENING...CONTINUING THROUGH TUESDAY MORNING.

* WIND...WEST SOUTHWEST 30 TO 40 MPH WITH GUSTS TO 60 MPH. HIGHEST
  GUSTS WILL BE POSSIBLE IN THE VICINITY OF CLARK AND NEAR
  LANDFILL ROAD SOUTH OF CODY. 

* IMPACTS...TRAVELERS ON HIGHWAY 120 FROM CLARK TO SOUTH OF CODY 
  MAY EXPERIENCE STRONG CROSSWINDS. THOSE IN LIGHT WEIGHT AND 
  HIGH PROFILE VEHICLES SHOULD EXERCISE IF TRAVEL IS NECESSARY 
  ACROSS THIS AREA SATURDAY NIGHT THROUGH SUNDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. 

THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF
TRANSPORTATION ARE AVAILABLE BY CALLING 5-1-1 OR ON THE INTERNET
AT WYOROAD.INFO.

&&

$$
4 follow-up statements
174 
WWUS75 KRIW 022010
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
110 PM MST MON FEB 2 2015

...HIGH WIND WARNING CODY FOOTHILLS...

.INCREASING UPPER LEVEL WINDS ALONG WITH AN INCREASING SURFACE
PRESSURE GRADIENT AND MOUNTAIN WAVE PRODUCTION WILL BRING HIGH
WINDS TO PORTIONS OF THE CODY FOOTHILLS THROUGH TUESDAY MORNING.

WYZ003-031100-
/O.EXT.KRIW.HW.W.0004.150203T0300Z-150203T1800Z/
CODY FOOTHILLS-
INCLUDING THE CITIES OF...CODY...MEETEETSE
110 PM MST MON FEB 2 2015

...HIGH WIND WARNING NOW IN EFFECT FROM 8 PM THIS EVENING TO
11 AM MST TUESDAY...

THE HIGH WIND WARNING IS NOW IN EFFECT FROM 8 PM THIS EVENING TO
11 AM MST TUESDAY. 

* SUMMARY AND TIMING...STRONG WINDS WILL INCREASE OUT OF THE 
  WEST TO SOUTHWEST THIS EVENING...CONTINUING THROUGH TUESDAY 
  MORNING. 

* WIND...WEST SOUTHWEST 30 TO 40 MPH WITH GUSTS TO 60 MPH. 
  HIGHEST GUSTS WILL BE POSSIBLE IN THE VICINITY OF CLARK AND 
  NEAR LANDFILL ROAD SOUTH OF CODY. 

* IMPACTS...TRAVELERS ON HIGHWAY 120 FROM CLARK TO SOUTH OF CODY 
  MAY EXPERIENCE STRONG CROSSWINDS. THOSE IN LIGHT WEIGHT AND 
  HIGH PROFILE VEHICLES SHOULD EXERCISE IF TRAVEL IS NECESSARY 
  ACROSS THIS AREA SATURDAY NIGHT THROUGH SUNDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF
TRANSPORTATION ARE AVAILABLE BY CALLING 5-1-1 OR ON THE INTERNET
AT WYOROAD.INFO.

&&

$$
214 
WWUS75 KRIW 030345
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
845 PM MST MON FEB 2 2015

...HIGH WIND WARNING CODY FOOTHILLS...

.INCREASING UPPER LEVEL WINDS ALONG WITH AN INCREASING SURFACE
PRESSURE GRADIENT AND MOUNTAIN WAVE PRODUCTION WILL BRING HIGH
WINDS TO PORTIONS OF THE CODY FOOTHILLS THROUGH TUESDAY MORNING.

WYZ003-031100-
/O.CON.KRIW.HW.W.0004.000000T0000Z-150203T1800Z/
CODY FOOTHILLS-
INCLUDING THE CITIES OF...CODY...MEETEETSE
845 PM MST MON FEB 2 2015

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST TUESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST TUESDAY. 

* SUMMARY AND TIMING...STRONG WINDS WILL OCCUR TONIGHT INTO
  TUESDAY MORNING. WIND GUSTS AROUND CLARK SO FAR THIS EVENING
  HAVE BEEN BETWEEN 50 AND 57 MPH THROUGH 830 PM. 

* WIND...WEST SOUTHWEST 30 TO 40 MPH WITH GUSTS TO 60 MPH. HIGHEST
  GUSTS WILL BE POSSIBLE IN THE VICINITY OF CLARK AND NEAR
  LANDFILL ROAD SOUTH OF CODY. HERE WIND GUSTS TO 70 MPH MAY OCCUR.

* IMPACTS...TRAVELERS ON HIGHWAY 120 FROM CLARK TO SOUTH OF CODY 
  MAY EXPERIENCE STRONG CROSSWINDS. THOSE IN LIGHT WEIGHT AND 
  HIGH PROFILE VEHICLES SHOULD EXERCISE IF TRAVEL IS NECESSARY 
  ACROSS THIS AREA SATURDAY NIGHT THROUGH SUNDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF
TRANSPORTATION ARE AVAILABLE BY CALLING 5-1-1 OR ON THE INTERNET
AT WYOROAD.INFO.

&&

$$
109 
WWUS75 KRIW 031043
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
343 AM MST TUE FEB 3 2015

...HIGH WIND WARNING CODY FOOTHILLS...

.INCREASING UPPER LEVEL WINDS ALONG WITH AN INCREASING SURFACE
PRESSURE GRADIENT AND MOUNTAIN WAVE PRODUCTION WILL BRING HIGH
WINDS TO PORTIONS OF THE CODY FOOTHILLS THROUGH 11 AM THIS MORNING.

WYZ003-031800-
/O.CON.KRIW.HW.W.0004.000000T0000Z-150203T1800Z/
CODY FOOTHILLS-
INCLUDING THE CITIES OF...CODY...MEETEETSE
343 AM MST TUE FEB 3 2015

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING. 

* SUMMARY AND TIMING...STRONG WINDS WILL OCCUR THROUGH 11 AM THIS
  MORNING. WIND GUSTS AROUND CLARK SO FAR OVERNIGHT HAVE BEEN
  BETWEEN 50 AND 57 MPH THROUGH 830 PM WITH SUSTAINED WINDS OF 30
  TO 40 MPH AT TIMES.

* WIND...WEST SOUTHWEST 30 TO 40 MPH WITH GUSTS TO 60 MPH. HIGHEST
  GUSTS ARE EXPECTED IN THE VICINITY OF CLARK AND NEAR LANDFILL
  ROAD SOUTH OF CODY. HERE WIND GUSTS TO 70 MPH MAY OCCUR.

* IMPACTS...TRAVELERS ON HIGHWAY 120 FROM CLARK TO SOUTH OF CODY
  MAY EXPERIENCE STRONG CROSSWINDS. THOSE IN LIGHT WEIGHT AND HIGH
  PROFILE VEHICLES SHOULD EXERCISE CAUTION IF TRAVEL IS NECESSARY
  ACROSS THIS AREA THIS MORNING..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF
TRANSPORTATION ARE AVAILABLE BY CALLING 5-1-1 OR ON THE INTERNET
AT WYOROAD.INFO.

&&

$$

LIPSON
668 
WWUS75 KRIW 031800
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
1100 AM MST TUE FEB 3 2015

...GUSTY WEST WINDS CONTINUE...BUT NOT AS STRONG...

.WEST WINDS WILL CONTINUE TO DECREASE IN INTENSITY THROUGH THE
AFTERNOON PERIOD AS PREVIOUS UPPER LEVEL DISTURBANCE MOVES OUT OF
THE AREA.

WYZ003-031900-
/O.EXP.KRIW.HW.W.0004.000000T0000Z-150203T1800Z/
CODY FOOTHILLS-
INCLUDING THE CITIES OF...CODY...MEETEETSE
1100 AM MST TUE FEB 3 2015

...HIGH WIND WARNING WILL EXPIRE AT 11 AM MST THIS MORNING...

THE HIGH WIND WARNING WILL EXPIRE AT 11 AM MST THIS MORNING. 

EXPECT WEST WINDS TO DECREASE IN STRENGTH...BUT GUSTY WINDS TO
CONTINUE OCCASIONALLY THROUGH THE AFTERNOON PERIOD.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this high wind warning went out at Feb 2, 10:06 AM MST, 2 hours 7 minutes earlier.

Area forecast discussion, Feb 2, 10:06 AM MST, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
1006 AM MST MON FEB 2 2015

.SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT

WE HAVE NOW ESTABLISHED A WESTERLY ZONAL FLOW WHICH IS MORE
CONDUCIVE FOR SNOW IN THE FAR WEST. THE FIRST IN A SERIES OF PACIFIC
WEATHER FEATURES TO AFFECT FAR WESTERN WYOMING IS CURRENTLY
UNDERWAY. ISENTROPIC LIFT AHEAD OF THIS FIRST SHORTWAVE IS CRANKING
OUT STEADY LIGHT SNOWFALL IN THE FAR WEST. FIVE INCHES HAVE FALLEN
SO FAR AT THE JACKSON HOLE RESORT AT THE TIME OF THIS WRITING.
DURING THE FIRST TROUGHPA THE ISENTROPIC LIFT WILL SHIFT TO
SWEETWATER COUNTY WHERE LIGHTER SNOWFALL WILL OCCUR AFTER SUNRISE
THIS MORNING. THE SNOWFALL OUT WEST WILL LET UP LATER THIS MORNING.
THEN THE MAIN TROUGH LOCATED OUT AT 135W WILL CRANK OUT THE SECOND
MORE ROBUST PACIFIC SHORTWAVE THAT WILL APPROACH OUR CWA THIS
EVENING AND...JUST LIKE THE FIRST FEATURE...WILL PRODUCE MORE STEADY
LIGHT TO MODERATE SNOWFALL MAINLY FROM 00Z THROUGH 06Z TUESDAY FROM
MORE ISENTROPIC LIFT AHEAD OF THE SECOND TROUPHPA DUE THROUGH LATER
TONIGHT. THE FORECAST FOR THE THIRD PERIOD IS REMINISCENT OF ONE
SUITABLE FOR PHIL CONNORS AS TODAY IS APPROPRIATELY FEBRUARY 2ND.
JUST LIKE THE FIRST FEATURE...THE ISENTROPIC LIFT WILL SPREAD INTO
SWEETWATER COUNTY TUESDAY MORNING WITH MORE LIGHT SNOW MOVING INTO
THAT AREA. THEN WE WILL EXPERIENCE ANOTHER RESPITE IN THE SNOWFALL
IN THE INTENSITY OF THE SNOWFALL TUESDAY AT ABOUT THE SAME TIME H7
TEMPS WARM UP TO -3.5C OVER SOUTHWEST WY INCLUDING THE STAR VALLEY
AND SOUTHERN LINCOLN COUNTY WHERE THE SNOWFALL WILL LIKELY MIX WITH
RAINFALL TUESDAY AFTERNOON. THEN THE THIRD AND FINAL MOST ROBUST OF
THE THREE PACIFIC SHORTWAVES WILL DELIVER MORE SNOWFALL TO THE FAR
WEST WITH A BROADER AREA OF STRONGER ISENTROPIC LIFT IN THE WEST
RESULTING IN EVEN HEAVIER SNOWFALL OUT WEST. THIS FEATURE WILL DRIVE
A COLD FRONT SOUTH ACROSS WYOMING TUESDAY NIGHT AND WILL ENABLE THE
SNOWFALL TO SPILL OVER THE DIVIDE BEFORE SUNRISE WEDNESDAY. IN
ADDITION...Q VECTOR FORCING WILL ENHANCE LIFT IN NORTHEAST AND
EASTERN WY TUE NT. DECIDED TO ISSUE A WINTER WEATHER ADVISORY FOR
THE FAR WEST WITH A VALID TIME FROM 00Z TUE THROUGH 15Z WED. SINCE
THIS PERIOD OF ON AND OFF SIGNIFICANT SNOWFALL WILL PERSIST FOR 39
HOURS...IT SEEMED MORE APPROPRIATE TO ISSUE AN ADVISORY FOR THIS
TYPE OF EVENT SINCE THE SNOWFALL WILL BE SPREAD OUT OVER A PERIOD OF
TIME. AS FOR WIND EAST OF THE DIVIDE...THE WEST NORTHWEST FLOW WILL
RESULT IN INCREASING WEST SOUTHWEST WINDS ALONG THE SOUTHERN WIND
CORRIDOR AS WELL AS THE EAST SLOPE OF THE DIVIDE BUT THE PRESSURE
GRADIENT DOES NOT SUPPORT HIGH WIND THROUGH TUE NT. HOWEVER...THE
STRONGEST WINDS WILL LIKELY OCCUR TUESDAY NIGHT WITH THE GRAND
FINALE WEATHER FEATURE AS H7 WINDS WILL BE 55 KNOTS SO 25 TO 35 MPH
WITH GUSTS TO 45 TO 50 MPH WILL LIKELY OCCUR IN THE AFOREMENTIONED
AREAS. TEMPS WILL BE SEASONABLY MILD WITH WARMER TEMPS EAST OF THE
DIVIDE FROM DOWNSLOPE FLOW.

.LONG TERM...THURSDAY THROUGH MONDAY

CONSIDERABLE MODEL VARIATION IN THE DETAILS TONIGHT BUT OVERALL
PATTERN IS REASONABLY SIMILAR TONIGHT. WE START THE PERIOD WITH A
FLAT RIDGE AXIS OVERHEAD WITH A GENERALLY DRY START INTO FRIDAY.
TEMPERATURES ARE QUITE WARM UNDER THE RIDGE BUT ON THE OTHER
HAND...FRESH SNOW COVER FROM WEDNESDAY'S SYSTEM WILL LIKELY LEAD TO
A COLD START IN CENTRAL WYOMING WITH THE BASINS STUCK UNDER
INVERSIONS. EVEN THE WIND CORRIDOR WILL NOT WARM AS MUCH AS THEY
COULD WITH WIND BLOWING OVER FRESH SNOW COVER. SO THAT'S THE FIRST
CHALLENGE FOR HIGHS THURSDAY. FLOW THEN FLATTENS FRIDAY INTO FRIDAY
NIGHT WITH INCREASING MOISTURE MOVING INTO THE WEST AND INCREASING
WIND EAST. TEMPS WARM ENOUGH OUT WEST WHERE VALLEYS COULD BE RAIN
UNTIL A STRONG SHORTWAVE COMES THROUGH ON SATURDAY PROVIDING HEAVIER
PCPN AND COLDER TEMPERATURES.  MORE WIND EAST OF THE DIVIDE WITH
THIS SYSTEM THROUGH SATURDAY. BRIEF BREAK OUT WEST IN THE PCPN
SATURDAY NIGHT ALTHOUGH THE ECMWF HAS A WEAK WAVE DURING THIS TIME.
ISENTROPIC UPGLIDE RETURNS SUNDAY AHEAD OF ANOTHER POTENTIAL
SIGNIFICANT SHORTWAVE ON MONDAY WITH MORE WIND EAST OF THE DIVIDE.

&&

.AVIATION.../18Z ISSUANCE/

EAST OF THE DIVIDE...KCOD/KCPR/KLND/KRIW/KWRL ROUTES

VFR CONDITIONS WILL PREVAIL THROUGH THE PERIOD. HOWEVER...AREAS OF
LLWS WILL BE ENCOUNTERED NEAR MOST TERMINAL SITES AFTER 03Z
TUE...LASTING THROUGH THE END OF THIS FORECAST PERIOD.
ADDITIONALLY...AFTER A LULL IN THE WINDS DURING THE
AFTERNOON...RIDGE TOP WINDS WILL INCREASE RAPIDLY THIS EVENING WITH
SOME MOUNTAIN WAVE PRODUCTION AND AREAS OF STRONG WEST TO SOUTHWEST
SURFACE WINDS IN THE LEE OF THE ABSAROKA AND WESTERN WIND RIVER
MOUNTAINS...VCNTY KCOD-KLND THROUGH 18Z TUE.

WEST OF THE DIVIDE...KBPI/KJAC/KPNA/KRKS ROUTES

DRIER AIR WILL PUSH IN FROM THE NORTHWEST THROUGH THE DAY TODAY WITH
VFR TO OCCASIONAL MVFR CONDITIONS AT MOST TERMINAL SITES LASTING
UNTIL NEAR 00Z...WHEN MVFR CONDITIONS IN LOW S CIG AND VIS WILL
BEGIN AGAIN. KRKS WILL LIKELY STAY VFR THROUGH THE FORECAST PERIOD.
AS THE NEXT SYSTEM BECOMES MORE ENTRENCHED OVERNIGHT...SO WILL THE
LIKELIHOOD OF IFR CONDITIONS IN LOWER CIGS AND VIS IN -SN AT BOTH
KJAC AND KPNA BETWEEN 03Z AND 05Z TUESDAY. THIS WILL ALSO BRING
WIDESPREAD MTN OBSCURATIONS ACROSS THE SAME AREA AFTER 03Z TUESDAY
WITH SOME LOCALIZED IMPROVEMENT IN THE CONDITIONS AFTER 11Z TUESDAY.

ADDITIONALLY...AREAS OF LLWS WILL BE ENCOUNTERED NEAR MOST TERMINAL
SITES AFTER 03Z TUE...LASTING THROUGH THE END OF THIS FORECAST
PERIOD.

&&

.FIRE WEATHER...

DRY CONDITIONS EAST OF THE CONTINENTAL DIVIDE TODAY THROUGH
TUESDAY. SOME SNOW WILL DEVELOP IN THE HIGHER ELEVATIONS OF THE
BIGHORN MOUNTAINS TODAY WITH LIGHT ACCUMULATIONS. WEST OF THE
DIVIDE...SNOW WILL OCCUR TODAY WITH MODERATE ACCUMULATIONS.
ANOTHER ROUND OF SNOW WILL OCCUR IN THE WEST TONIGHT INTO
TUESDAY. BREEZY TO WINDY CONDITIONS WILL OCCUR THROUGH TODAY IN
THE WIND CORRIDOR FROM ROCK SPRINGS TO CASPER AND ALONG THE EAST
SLOPES OF THE MOUNTAINS.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY FROM 5 PM THIS AFTERNOON TO 8 AM MST
WEDNESDAY WYZ001-002-012>014-023>025-027.

&&

SHORT TERM...LIPSON
LONG TERM...SKRBAC
AVIATION...BRAUN
FIRE WEATHER...LIPSON
Hazardous weather outlook, Feb 2, 4:44 AM MST, 7 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
444 AM MST MON FEB 2 2015

WYZ001>020-022>030-031300-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
444 AM MST MON FEB 2 2015

...WINTER WEATHER ADVISORY FOR WESTERN WYOMING FOR TONIGHT THROUGH
WEDNESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

MODERATE AMOUNTS OF SNOWFALL ARE EXPECTED...MAINLY OVER FAR WESTERN
WYOMING TONIGHT. WINDY CONDITIONS ARE ALSO EXPECTED TODAY AND
TONIGHT...IN THE ROCK SPRINGS TO CASPER WIND CORRIDOR...AND AT TIMES
ACROSS THE CODY FOOTHILLS AND DUBOIS AREA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

TUESDAY THROUGH WEDNESDAY...MODERATE AMOUNTS OF SNOWFALL ARE
EXPECTED...MAINLY OVER FAR WESTERN WYOMING...FROM TWO EVENTS FROM
TUESDAY MORNING THROUGH TUESDAY NIGHT. WINDY CONDITIONS ARE ALSO
EXPECTED TUESDAY...IN THE ROCK SPRINGS TO CASPER WIND CORRIDOR...AND
AT TIMES ACROSS THE CODY FOOTHILLS AND DUBOIS AREA.

THURSDAY THROUGH SATURDAY...STRONG TO HIGH WINDS AT TIMES FROM
JEFFREY CITY TO CASPER AND ALONG THE CODY FOOTHILLS.

FRIDAY NIGHT AND SATURDAY...MORE SIGNIFICANT SNOWFALL MAY FALL IN THE
WESTERN MOUNTAINS ALONG WITH STRONG WIND.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS TODAY AND TONIGHT.

TEAM RIVERTON

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 2, 4:36 AM MSTWinter Weather AdvisoryRIWBig Horn, Fremont, Hot Springs, Johnson, Lincoln, Natrona and 5 more59 hr
Feb 2, 2:00 PM MSTWinter Storm WarningRIWFremont, Lincoln, Sublette, Teton49 hr

Nearby

High Wind Warnings in Wyoming, 2015Every high wind warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.